RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2011, Volume 52, Number 1, Pages 115–132 (Mi smj2182)  

This article is cited in 2 scientific papers (total in 2 papers)

On periodicity of perfect colorings of the infinite hexagonal and triangular grids

S. A. Puzyninaab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b University of Turku, Finland

Abstract: A coloring of vertices of a graph $G$ is called $r$-perfect, if the color structure of each ball of radius $r$ in $G$ depends only on the color of the center of the ball. The parameters of a perfect coloring are given by the matrix $A=(a_{ij})^n_{i,j=1}$, where $n$ is the number of colors and $a_{ij}$ is the number of vertices of color $j$ in a ball centered at a vertex of color $i$. We study the periodicity of perfect colorings of the graphs of the infinite hexagonal and triangular grids. We prove that for every 1-perfect coloring of the infinite triangular and every 1- and 2-perfect coloring of the infinite hexagonal grid there exists a periodic perfect coloring with the same matrix. The periodicity of perfect colorings of big radii have been studied earlier.

Keywords: perfect coloring, equitable partition, infinite graph, hexagonal grid, triangular grid, periodicity.

Full text: PDF file (461 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2011, 52:1, 91–104

Bibliographic databases:

Document Type: Article
UDC: 519.17
Received: 02.09.2009
Revised: 15.11.2010

Citation: S. A. Puzynina, “On periodicity of perfect colorings of the infinite hexagonal and triangular grids”, Sibirsk. Mat. Zh., 52:1 (2011), 115–132; Siberian Math. J., 52:1 (2011), 91–104

Citation in format AMSBIB
\Bibitem{Puz11}
\by S.~A.~Puzynina
\paper On periodicity of perfect colorings of the infinite hexagonal and triangular grids
\jour Sibirsk. Mat. Zh.
\yr 2011
\vol 52
\issue 1
\pages 115--132
\mathnet{http://mi.mathnet.ru/smj2182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2810255}
\transl
\jour Siberian Math. J.
\yr 2011
\vol 52
\issue 1
\pages 91--104
\crossref{https://doi.org/10.1134/S0037446606010101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288172400010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952387153}


Linking options:
  • http://mi.mathnet.ru/eng/smj2182
  • http://mi.mathnet.ru/eng/smj/v52/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Avgustinovich, D. S. Krotov, A. Yu. Vasil'eva, “Completely regular codes in the infinite hexagonal grid”, Sib. elektron. matem. izv., 13 (2016), 987–1016  mathnet  crossref
    2. J. Braun, D. Cruz, N. Jonoska, “Platform color designs for interactive molecular arrangements”, Unconventional Computation and Natural Computation, Ucnc 2017, Lecture Notes in Computer Science, 10240, eds. M. Patitz, M. Stannett, Springler, 2017, 69–81  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:176
    Full text:38
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019